Hi, this is my first post to this site, and I need help in identifying my condition. If there is any details that I might have left out, please let me know and I'll answer to the best of my knowledge.
I'm currently 21 y/o and I had this problem from as young as I could remember, perhaps a good 10 years ago.
My joints at the hip would hurt in certain situations like after a run, or when the joint comes into contact with a sharp corner, there would be a sharp pain in the joint that would slowly build up over time.
I noticed that the pain would come if I bend my thighs backward beyond a certain degree, and also sometimes when I'm trying to sit on something with a sharp corner (e.g. when I'm trying to sit on top a low wall and my joint hits the corner of the wall). Strangely enough, I've noticed through the years that the intensity of the pain would vary depending on the impact on my joints, from a dull ache to pain that causes my legs to become weak. After about 10 minutes, the pain would slowly subside to a dull ache. Usually the dull ache would be gone by the next day, but in some of the more severe attacks, the dull ache would last 2-3days.
I ever had an experience almost 10 years ago where I fell on my butt (don't ask me how, but I did :P ). The next few minutes were pure ***l as the pain built up in my joints and my legs grew weak from the intensity of the pain. It got so bad, I simply couldn't stand and had needed help to stand up.
I've tried standing, sitting, lying on my front and back, massaging the joint area and my thigh, but it didn't seem to alleviate the pain at all.
As I type this now, my joint is recovering from an attack almost 2 hours ago from trying to run after a bus. :P
I am seeking professional advice by next week, but if anyone is able to provide any input, it'll be greatly appreciated. :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?